Spectral decomposition and matrix-valued orthogonal polynomials

Authors

    Authors

    W. Groenevelt; M. E. H. Ismail;E. Koelink

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Adv. Math.

    Keywords

    Matrix-valued orthogonal polynomials; Spectral theory; ASKEY-WILSON POLYNOMIALS; SPHERICAL-FUNCTIONS; SU(2); Mathematics

    Abstract

    The relation between the spectral decomposition of a self-adjoint operator which is realizable as a higher order recurrence operator and matrix-valued orthogonal polynomials is investigated. A general construction of such operators from scalar-valued orthogonal polynomials is presented. Two examples of matrix-valued orthogonal polynomials with explicit orthogonality relations and three-term recurrence relation are presented, which both can be considered as 2 x 2-matrix-valued analogues of subfamilies of Askey-Wilson polynomials. (C) 2013 Elsevier Inc. All rights reserved.

    Journal Title

    Advances in Mathematics

    Volume

    244

    Publication Date

    1-1-2013

    Document Type

    Article

    Language

    English

    First Page

    91

    Last Page

    105

    WOS Identifier

    WOS:000322423500005

    ISSN

    0001-8708

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.